# SDR USAASB95033

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Ind
- Condition: High
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 818 - PIT - FLIGHT DIVERTED TO PIT DUE TO NR 1 ENGINE HIGH EGT.  (M)
